MAUDE Adverse Event Report: RAYNHAM C AND T SET FLYING LEADS GF BULK; DISPOSABLE CODMAN CORD AND TUBING

RAYNHAM C AND T SET FLYING LEADS GF BULK; DISPOSABLE CODMAN CORD AND TUBING
Model Number 9190002GFB
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported green stains in the disposable codman cord and tubing ((b)(4)).No additional information was provided after several attempts.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h10 disposable cord and tubing were returned for evaluation: dhr - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - the reported complaint was confirmed via investigation; green residue was found on the returned cord and tube sets.Root cause - the root cause is being investigated; however, currently the complaint issue does not represent an adverse trend.The issue will continue to be monitored and trended through the complaint evaluation process.The risk remains acceptable per the risk analysis.
 
Event or Problem Description
N/a.

Brand Name
C AND T SET FLYING LEADS GF BULK
Common Device Name
DISPOSABLE CODMAN CORD AND TUBING
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13481153
Report Number3014334038-2022-00018
Device Sequence Number5364192
Product Code GEI
UDI-Device Identifier10381780521761
UDI-Public10381780521761
Combination Product (Y/N)N
PMA/510(K) Number
K163106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9190002GFB
Device Catalogue Number9190002GFB
Device Lot NumberJ82F17
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2022
Supplement Date Received by Manufacturer11/03/2022
Initial Report FDA Received Date02/08/2022
Supplement Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown